MAUDE Adverse Event Report: BECTON DICKINSON, S.A. BD Eclipse SmartSlip; Needle, hypodermic, single lumen

BECTON DICKINSON, S.A. BD Eclipse SmartSlip; Needle, hypodermic, single lumen
Catalog Number 305895
Medical Device Problem Code Nonstandard Device (1420)
Health Effect - Clinical Code Needle Stick/Puncture (2462)
Date of Event 08/26/2026
Type of Reportable Event Malfunction
Event or Problem Description
The following information was provided by the initial reporter: there have been incidents it was reported that a customer cancelled this order and disposed of part of it due to.¿however, eclipse needles are being supplied, and these have been rejected within the eu due to the risk of pricking.¿ they have also experienced the following: we have had incidents with these needles where colleagues, whilst securing the needle, have slipped their thumb over the pink safety guard and, as a result, ended up with their thumb inside the needle.I would like to clear this up; to my knowledge, the product simply complies with eu requirements.Could you please provide a little more clarification on this so that we can pass this information on to the customer?.
 
Additional Manufacturer Narrative
H.3.If a device evaluation and/or device history review is completed, a supplemental report will be filed.

Brand Name
BD Eclipse SmartSlip
Common Device Name
Needle, hypodermic, single lumen
Manufacturer (Section D)
BECTON DICKINSON, S.A.
cr mequinenza
s/n
fraga, huesca 22520
SP  22520
Manufacturer (Section G)
BECTON DICKINSON, S.A.
cr mequinenza
s/n
fraga, huesca 22520
SP   22520
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
+1(847)393-5694
MDR Report Key50817556
Report Number3002682307-2026-00191
Device Sequence Number16121654
Product Code FMI
UDI-Device Identifier00382903058952
UDI-Public(01)00382903058952
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K100209
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/21/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number305895
Device Lot NumberUnknown
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/26/2026
Supplement Date Received by Manufacturer09/21/2026
Initial Report FDA Received Date09/18/2026
Supplement Report FDA Received Date09/21/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown